# SDR SWAA2016021649071

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW AFT UPPER KEEL BEAM PANEL, JUST FWD OF AFT BULKHEAD CRACKED AT RT CORNER.  REPAIRED BULKHEAD IAW SRM.
